Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Increasing sertraline  (Read 275 times)

0 Members and 1 Guest are viewing this topic.

Offline Luisa1974

  • Newbie
  • *
  • Posts: 21
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Increasing sertraline
« on: February 02, 2014, 09:14:29 AM »
Help I have increased my dose of sertraline two days ago from 50mg to75mg. I am feeling panicky and anxious, do you get the same symptoms when increasing as when you start the medication because I feel like I did at the beginning when I started. Any experiences would be very much appreciated.

Thanks
Bookmark and Share

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Increasing sertraline
« Reply #1 on: February 02, 2014, 09:43:59 AM »
I am most likely going to increase my Sertraline from 50 to 75 next week as well. I have heard that the side effects can be bad every time you increase it but they will go away. I think it is normal. Hang in there!
Bookmark and Share

Offline Luisa1974

  • Newbie
  • *
  • Posts: 21
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increasing sertraline
« Reply #2 on: February 02, 2014, 10:16:19 AM »
Thanks for the reply. Good luck! Let me know how you get on x
Bookmark and Share

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Increasing sertraline
« Reply #3 on: February 02, 2014, 11:40:03 AM »
I will let you know!

Why are you increasing your Sertraline anyway? I want to increase mine because I found that I was good for about a week and a half and now the anxiety is creeping back again.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4270
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Increasing sertraline
« Reply #4 on: February 02, 2014, 05:06:54 PM »
I am feeling panicky and anxious, do you get the same symptoms when increasing as when you start the medication because I feel like I did at the beginning when I started.

Unfortunately, this does often happen. However, often the side-effects settle down sooner than they did at the beginning.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Luisa1974

  • Newbie
  • *
  • Posts: 21
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increasing sertraline
« Reply #5 on: February 03, 2014, 07:52:20 AM »
Hi babel I am the same as you I am increasing because I felt great for about a week then I started to feel awful again, just praying that the increase is the answer. Just horrible having to go through the side effects again! My dr wants me to increase to 100mg but I feel at the moment I can only manage 75mg. How long have you been on sertraline for?
Bookmark and Share

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Increasing sertraline
« Reply #6 on: February 03, 2014, 02:34:12 PM »
I have been on Sertraline since mid-December. I started 50mg at the end of December. I think 75 mg will be enough for me as it only appears that my period brings back the anxiety. Now that it is almost over I feel better again. Maybe you will be fine on 75!
Bookmark and Share

Offline Luisa1974

  • Newbie
  • *
  • Posts: 21
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Increasing sertraline
« Reply #7 on: February 03, 2014, 03:17:19 PM »
Hi baba bel, you are the same as me, I get worse when I have my period then the anxiety eases off once it has gone, awful what us women have to go through! Are you increasing your dose to75mg?
Bookmark and Share

Offline bababel

  • Sr. Member
  • ****
  • Posts: 324
  • Rec's: 1
    • Poke This Member
Re: Increasing sertraline
« Reply #8 on: February 03, 2014, 04:12:33 PM »
Being a woman SUCKS sometimes! I don't know if I am increasing it yet as my appointment with my psychiatrist isn't until Friday. I suspect I will increase it though as it does get very bad around my period.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
810 Views
Last post March 16, 2010, 01:57:55 PM
by WiSp
4 Replies
6980 Views
Last post April 08, 2011, 08:19:50 PM
by pauly j
7 Replies
4169 Views
Last post August 26, 2011, 10:22:58 AM
by carolinalight
30 Replies
525 Views
Last post July 10, 2014, 06:45:53 AM
by MissMurphy
9 Replies
229 Views
Last post July 23, 2014, 10:31:13 PM
by NoShadesofGrey